JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A SYSTEM OF NONLINEAR VARIATIONAL INCLUSIONS IN REAL BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A SYSTEM OF NONLINEAR VARIATIONAL INCLUSIONS IN REAL BANACH SPACES
Bai, Chuan-Zhi; Fang, Jin-Xuan;
  PDF(new window)
 Abstract
In this paper, we introduce and study a system of nonlinear implicit variational inclusions (SNIVI) in real Banach spaces: determine elements such that ${\theta}\;{\in}\;{\alpha}T(y^{*})\;+\;g(x^{*})\;-\;g(y^{*})\;+\;A(g(x^{*}))\;\;\;for\;{\alpha}\;>\;0,\;{\theta}\;{\in}\;{\beta}T(z^{*})\;+\;g(y^{*})\;-\;g(z^{*})\;+\;A(g(y^{*}))\;\;\;for\;{\beta}\;>\;0,\;{\theta}\;{\in}\;{\gamma}T(x^{*})\;+\;g(z^{*})\;-\;g(x^{*})\;+\;A(g(z^{*}))\;\;\;for\;{\gamma}\;>\;0,$ where T, g : is zero element in Banach space E, and A : be m-accretive mapping. By using resolvent operator technique for n-secretive mapping in real Banach spaces, we construct some new iterative algorithms for solving this system of nonlinear implicit variational inclusions. The convergence of iterative algorithms be proved in q-uniformly smooth Banach spaces and in real Banach spaces, respectively.
 Keywords
system of nonlinear implicit variational inclusion;resolvent operator;m-accretive mapping;approximation-solvability;iterative algorithms;
 Language
English
 Cited by
1.
A SYSTEM OF NONLINEAR SET-VALUED IMPLICIT VARIATIONAL INCLUSIONS IN REAL BANACH SPACES,;;

대한수학회논문집, 2010. vol.25. 1, pp.129-137 crossref(new window)
 References
1.
Nonlinear semigroups and differential equations in Banach spaces,

2.
Nonlinear Functional Analysis,

3.
J. Math. Anal. Appl., vol.185. pp.706-712 crossref(new window)

4.
Comput. Math. Appl., vol.35. 10, pp.9-14

5.
Comput. Math. Appl., vol.41. pp.937-943 crossref(new window)

6.
J. Math. Anal. Appl., vol.209. pp.572-584 crossref(new window)

7.
J. Math. Anal. Appl., vol.255. pp.589-604 crossref(new window)

8.
J. Funct. Anal., vol.6. pp.282-291 crossref(new window)

9.
J. Math. Anal. Appl., vol.220. pp.65-76 crossref(new window)

10.
Comput. Math. Appl., vol.41. pp.1025-1031 crossref(new window)

11.
Arch. Math. (Basel), vol.58. pp.486-491 crossref(new window)

12.
Nonlinear Anal., vol.16. pp.1127-1138 crossref(new window)

13.
J. Math. Anal. Appl., vol.157. pp.189-210 crossref(new window)

14.
Nonlinear functional analysis and its applications, Ⅱ/A Nonlinear monotone operators,